# SDR CA021228003

- Difficulty date: December 23, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303311
- Part serial: 02105H4016
- Condition: Cracked
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING IN BUDAPEST IT WAS NOTICED THE CAPT'S SIDE WINDOW WAS CRACKED.CAPT'S SIDE WINDOW  REPLACED AIRCRAFT RETURNED TO SERVICE.
